Computational and analytical studies of the Randić index in Erdös-Rényi models. Martínez-Martínez, C. T.; Méndez-Bermúdez, J. A.; Rodríguez, J. M.; and Sigarreta, J. M. Appl. Math. Comput., 377:125137, 2020.
Computational and analytical studies of the Randić index in Erdös-Rényi models [link]Paper  doi  bibtex   
@article{DBLP:journals/amc/Martinez-Martinez20,
  author    = {C. T. Mart{\'{\i}}nez{-}Mart{\'{\i}}nez and
               J. A. M{\'{e}}ndez{-}Berm{\'{u}}dez and
               Jos{\'{e}} M. Rodr{\'{\i}}guez and
               Jos{\'{e}} Mar{\'{\i}}a Sigarreta},
  title     = {Computational and analytical studies of the Randi{\'{c}} index in
               Erd{\"{o}}s-R{\'{e}}nyi models},
  journal   = {Appl. Math. Comput.},
  volume    = {377},
  pages     = {125137},
  year      = {2020},
  url       = {https://doi.org/10.1016/j.amc.2020.125137},
  doi       = {10.1016/j.amc.2020.125137},
  timestamp = {Tue, 07 Apr 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/amc/Martinez-Martinez20.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
Downloads: 0